# SDR FDEA201509222914

- Difficulty date: September 22, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 419 hours, 17,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N51903
- Condition: Cracked
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1660 - 1680, RBL 10 INTERCOSTAL CRACKED IN THREE PLACES.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02-0G,  DWG 146N5190 REV F, AND DWG 146N5180 REV C.
